Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Sinusitis, weight gain, lump below belly button

Hello, over the past two months after having a sinus infection I have had some unexplained weight gain (approximately 7-10 pounds), it appears to all have gone to my belly because I constantly look like I am pregnant (although I am not) I have noticed that when I lay flat on my back there is a quite noticeable bump underneath my belly button. It s a little firm and sometimes causes slight discomfort. I would really like to know what the bump might be. I am a 20 year old female, 5 5, 115 lbs and up until now have always been very slim.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Welcome to Health Care Magic Forum,
Is it something to do with medications that you have put on weight? What medications have you been taking. You need to consult you physician who has been treating you for the same. You obviously need consult for the bump in your abdomen with probably a scan also if required. Get well soon.
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor